MathSciNet Relay Station
MathSciNet bibliographic data
MR2417889 (2010a:60091) 60F10 (60B20)
Anderson, Greg W.; Zeitouni, Ofer A law of large numbers for finite-range dependent random matrices. Comm. Pure Appl. Math. 61 (2008), no. 8, 1118–1154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement